# SDR 97ZZZX4753

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Plug
- Part number: 0541139
- Condition: Broken
- Location: Brake Vent Plug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM STOCK.  WHEN SCREWED INTO MASTER CYLINDER BY HAND, SIDE OF PLUG BROKE OFF.  A SECOND PLUG WAS INSTALLED BY HAND AND IT BROKE IN THE SAME AREA.  THESE PLUGS ARE MADE FROM BRITTLE PLASTIC AND WERE SUPPLIED BY CESSNA.
